MathSciNet Relay Station
MathSciNet bibliographic data
MR282372 57.20
Bowen, Rufus Periodic points and measures for Axiom $A$ diffeomorphisms. Trans. Amer. Math. Soc. 154 1971 377–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement